Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Linear groups of finite cohomological dimension

Authors: Roger C. Alperin and Peter B. Shalen
Journal: Bull. Amer. Math. Soc. 4 (1981), 339-341
MSC (1980): Primary 20J05; Secondary 20H20
MathSciNet review: 609046
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Hyman Bass, Groups of integral representation type, Pacific J. Math. 86 (1980), no. 1, 15–51. MR 586867
  • 2. Robert Bieri, A connection between the integral homology and the centre of a rational linear group, Math. Z. 170 (1980), no. 3, 263–266. MR 564205,
  • 3. Jean-Pierre Serre, Cohomologie des groupes discrets, Prospects in mathematics (Proc. Sympos., Princeton Univ., Princeton, N.J., 1970) Princeton Univ. Press, Princeton, N.J., 1971, pp. 77–169. Ann. of Math. Studies, No. 70 (French). MR 0385006
  • 4. Jean-Pierre Serre, Amalgames et points fixes, Proceedings of the Second International Conference on the Theory of Groups (Australian Nat. Univ., Canberra, 1973) Springer, Berlin, 1974, pp. 633–640. Lecture Notes in Math., Vol. 372 (French). MR 0376882

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 20J05, 20H20

Retrieve articles in all journals with MSC (1980): 20J05, 20H20

Additional Information